en
Scientific article
Letter
English

Classification of limb defects

Published inAmerican journal of medical genetics, vol. 77, no. 5, p. 439-441
Publication date1998
Citation (ISO format)
STOLL, Claude et al. Classification of limb defects. In: American journal of medical genetics, 1998, vol. 77, n° 5, p. 439–441. doi: 10.1002/(SICI)1096-8628(19980605)77:5<439::AID-AJMG16>3.0.CO;2-J
Main files (1)
Article (Published version)
accessLevelRestricted
ISSN of the journal0148-7299
440views
1downloads

Technical informations

Creation01/12/2016 11:22:00 AM
First validation01/12/2016 11:22:00 AM
Update time03/15/2023 12:03:27 AM
Status update03/15/2023 12:03:27 AM
Last indexation01/16/2024 8:00:52 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack